# SDR DL75E081405

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 37,418 hours, 13,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

T/E FLAP DISAGREE ON FLAP EXTEND 0 DEG TO 5 DEG.  PERFORMED VISUAL INSPECTION OF FLAPS AND DRIVE UNITS.  NO DEFECTS NOTED PERFORMED BITE CHECK.  NO FAULTS FOUND PER AMM.  NO HISTORY.
